Clonidine get you high

Common Questions and Answers about Clonidine get you high

catapres

Avatar n tn With clonidine you have to taper off of it .Is that what you have been trying ?
Avatar m tn im not taking subovone its clonidine and i just feel weak itll get better though
Avatar f tn Yes, but I would advise you get the doctors ok before doing this. It's always good to make your doctor aware of what's going on with you and your meds before you make any changes, as heart medications are a dangerous thing to play with. I only say it's ok to take the two together because I am an RN and know that Clonidine is commonly prescribed as an as needed medication for breakthrough hypertension. So I would make a call to your doctor before making changes.
Avatar m tn Yeah there is no high whatsoever with Clonodine, but it get rids of all the withdrawl symptoms and thats all I ever wanted.
Avatar f tn hi.....i have never used clonidine but it's suppose to be for high BP and also can be used for anxiety from what i've read. I am on a diff med for high BP. Good luck and hope it works for you! i've read that it helps alot of people calm down thru WDs.
Avatar m tn I started Clonidine three days ago for very high bp. It causes me to have bad breath and stay very thirsty.. How are you doing with it. Suppose to be on it for a month. Do you have any of this ?
Avatar f tn I was on Clonidine for high blood pressure for over six months. I didn't experience the stuffy symptoms you had, but did experience sleeplessness. Clonodine didn't work for me. After an episode of VERY high blood pressure that put me in the hospital, they took me off Clonodine and put me on another med that did help. I would not use any decongestant if you have high blood pressure. It only makes your pressure go higher. My doctor recommends Benedryl.
10047460 tn?1407438406 Wow Jeni I'm not sure. The only time I took Clonidine was for my high blood pressure. I've heard that Clonidine helps with a lot of symptoms of withdrawal including cravings. My doctor gave me Zofran 8 mg for nausea. It worked really well. Sorry I can't be of more help. Hang on for a while.
656243 tn?1231288052 It is Clonidine. I think they prescribed it to me because I get extreme high heart rate in certain situations like I am going to pass out. Seems to be working as I also have high blood pressure. I will keep you all posted. C.
283110 tn?1198183186 Clonidine .2mg 3times day 2weeks left Apresoline 25mg 3 times day OUT Vasotec 2 times day OUT Dyazide 1times day OUT I've took other meds also,Diovan 360mg, ToprolXL 10/100 etc. over the years My mother had the same problem with HBP. Nov.
214255 tn?1205635636 Great well hopefully not tired enough so I get extremly sleepy...I can't be lazy today even though if I had nothing to do I wouldn't leave my bed.
Avatar m tn Any feedback for High Blood Pressure / Hypertension. Does it work and that else are you taking.
Avatar f tn What did the doctor say about why they gave them to you? Are you w/ding from opiates? or do you have high blood pressure? What milligram of clonodine did the doc give you?
Avatar f tn A beta bocker has been added but does not seem to help. Taking 2 mil of clonidine and 5 mil of nebivolol now and still way high.
Avatar m tn t have done it without the clonidine. .1mg twice per day (right when you get up and right when you go to bed). It keeps your heart rate down, blood pressure down, and prevents most of the stomach cramps and I didn't have ANY RLS at all. It also causes constipation, which helps with the diaherria. Tried to quit twice before without it and couldn't do it. I would taper down as low as you can and start the clonidine as part of the taper...
Avatar n tn Start 1/2 tab 0.
Avatar n tn Start stopping Clonidine
Avatar f tn Did not take a.m.
Avatar m tn Think my question is what doctor or tests do I see/need to get straightened out once and for all (I hope). I have a history of high blood pressure. I did have a pulmonary embolism in '07. Often I get bad headaches for a BP warning. I am 75, about 20 lbs over weight but very active. I see a nephrologist who is certified for hypertension - he has a list of all my medications. He says I do not have a kidney problem, I have labal (SP) hypertension.
Avatar f tn Do you know what clonidine is?? Why do you think your dose is too low? It's not supposed to get you high; it's supposed to keep you comfortable while you work on recovering from your addiction,right?
Avatar m tn you will be fine...although you cant just stop the clonidine, you do have to taper just to prevent rebound high blood pressure...i was on it for 10 days then tapered off it in 5-6 days...it is not addictive...but go slow with the taper to protect yourself... great job getting off the suboxone! congratulations to you!
Avatar f tn Well, fortunately you dose of Lortab was not very high and you are already six days clean, so most likely the worst is behind you. Clonidine is a centrally acting alpha receptor agonist, which simply put, means that it reduces blood pressure, heart rate, and other sympathetically regulated functions. It has been found to be useful during withdrawal, but only your physician will be able to tell if you actually need it.
Avatar f tn clonidine is originally for high blood pressure, and since the high bp causes a lot of the withdrawal symptoms (racing heart, sweats, etc) the Clonidine is suppose to lower your bp and help with these symptoms. It is possible your bp is dropping too low. Do you have a blood pressure cuff and have you talked to your doctor? You can go to a walgreens/walmart and have blood pressure taken as well.
Avatar f tn s do have patients taper but normally I think that if you are taking it for seizure disorders but being that I am not in the medical field I cant tell you what would be the safest .
880900 tn?1467270141 WIkipedia says clonidine is good for reducing sweats and general "unease", but the patient must withdraw carefully from it too, in order to avoid rebound hypertension. Has anyone had experience with this? Did you experience the rebound hypertension after using clonidine? I'm considering asking my doctor for this drug because I'm still experiencing w/d symptoms after 2 weeks w/d. I've not slept for four days, too. Thanks for your help.